I'm interested in conversations about and I want to talk about
Know exactly what you want?
Show search

Notification

Error

Progress on HT

User
Posted 14 May 2021 at 12:21

Met with Oncologist yesterday and relieved to see my PSA down to 0.062 from 5.7 since starting Prostap injections in March. She mentioned starting me on Enzalutamide because starting this shortly after commencing HT has shown good results in terms of extending treatment effectiveness. 

Having already experienced hot flushes and increased anxiety on Prostap, can I expect an increase in side effects once Enzalutamide is started?

User
Posted 14 May 2021 at 13:21
A close friend on this forum recently started Enza soon after starting HT. He doesn’t post himself but his wife reports very very tired and virtually all body hair lost. Not worse flushes etc. He also had a couple of mind fog type incidents. I started HT 4 months ago and was also offered early Enza but after lengthy talks with Onco and PCUK and GP I decided to hold it back for later. Personally the figures weren’t convincing enough for me weighed up against the side effects , and also the fact that there is not a lot else to use when Enza fails. The only data I could find on a trial was that the 3 yr survival with early Enza was 80% , whereas it was still 72% on just plain HT.

Good luck

If life gives you lemons , then make lemonade

 
Forum Jump  
©2021 Prostate Cancer UK